Alert archive / Arkansas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 148, NWS Tulsa, OK

May 4, 20204 counties in Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at May 4, 2020, 9:57 AM CDT for 4 counties in Arkansas. It was in force for 63 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2020, 9:57 AM CDT (14:57 UTC)
Expired
May 4, 2020, 11:00 AM CDT
In force
63 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR

The radar

The Western Arkansas radar (KSRX), 116 km from the middle of the area, began a volume at 14:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 10:15 AM CDTHAIL 2Centerton, AR
May 4, 10:15 AM CDTHAIL 4Shady Grove, ARAUTOMOBILE DENTED, WINDSHIELD BROKEN. DENTED METAL ROOF.
May 4, 10:25 AM CDTHAIL 0.75Bentonville, AR
May 4, 10:31 AM CDTHAIL 1.25Bella Vista, AR
May 4, 10:33 AM CDTHAIL 0.754 Ne Cave Springs, AR
May 4, 10:36 AM CDTHAIL 1Rogers, AR
May 4, 10:39 AM CDTHAIL 0.88Monte Ne, AR
May 4, 10:42 AM CDTHAIL 3Rogers, AR
May 4, 10:50 AM CDTHAIL 13 W Bentonville, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 3.0 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2020-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2020-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
988 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

167 
WUUS54 KTSA 041457
SVRTSA
ARC007-015-087-143-041600-
/O.NEW.KTSA.SV.W.0148.200504T1457Z-200504T1600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
957 AM CDT Mon May 4 2020

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Benton County in northwestern Arkansas...
  Northern Madison County in northwestern Arkansas...
  Carroll County in northwestern Arkansas...
  Northeastern Washington County in northwestern Arkansas...

* Until 1100 AM CDT.

* At 957 AM CDT, severe thunderstorms were located along a line
  extending from 3 miles west of Gravette to 3 miles southwest of
  Bentonville to 7 miles west of Hindsville, moving east at 40 mph.

  HAZARD...Ping pong ball size hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect 
           damage to roofs, siding, windows, and vehicles.

* Locations in or near the path include...
  Fayetteville...                   Springdale...
  Rogers...                         Bentonville...
  Berryville...                     Huntsville...
  Eureka Springs...                 Bella Vista...
  Lowell...                         Pea Ridge...
  Green Forest...                   Elkins...
  Bethel Heights...                 Gravette...
  Cave Springs...                   Decatur...
  Highfill...                       Gateway...
  Beaver...                         Hindsville...

This includes Interstate 49 between mile markers 71 and 93.
 
LAT...LON 3601 9406 3630 9431 3641 9460 3645 9461
      3650 9448 3650 9354 3631 9330 3619 9330
TIME...MOT...LOC 1457Z 249DEG 35KT 3642 9452 3632 9424 3613 9399 

HAIL...1.50IN
WIND...<50MPH
 
$$
6 follow-up statements
390 
WWUS54 KTSA 041509
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1009 AM CDT Mon May 4 2020

ARC007-015-087-143-041600-
/O.CON.KTSA.SV.W.0148.000000T0000Z-200504T1600Z/
Benton AR-Madison AR-Carroll AR-Washington AR-
1009 AM CDT Mon May 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR BENTON...NORTHERN MADISON...CARROLL AND NORTHEASTERN WASHINGTON
COUNTIES...

At 1009 AM CDT, severe thunderstorms were located along a line
extending from 3 miles southwest of Hiwasse to 2 miles southeast of
Bentonville to 3 miles east of Fayetteville, moving east at 35 mph.

HAZARD...Two inch hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations in or near the path include...
Fayetteville...                   Springdale...
Rogers...                         Bentonville...
Berryville...                     Huntsville...
Eureka Springs...                 Bella Vista...
Lowell...                         Pea Ridge...
Green Forest...                   Elkins...
Bethel Heights...                 Gravette...
Decatur...                        Highfill...
Gateway...                        Beaver...
Hindsville...                     Carrollton...

This includes Interstate 49 between mile markers 72 and 93.
 
LAT...LON 3613 9416 3627 9422 3629 9430 3630 9431
      3638 9451 3644 9452 3650 9444 3650 9354
      3631 9330 3619 9330 3601 9406
TIME...MOT...LOC 1509Z 249DEG 30KT 3639 9438 3634 9418 3607 9410 

HAIL...2.00IN
WIND...<50MPH
 
$$
530 
WWUS54 KTSA 041515
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1015 AM CDT Mon May 4 2020

ARC007-015-087-143-041600-
/O.CON.KTSA.SV.W.0148.000000T0000Z-200504T1600Z/
Benton AR-Madison AR-Carroll AR-Washington AR-
1015 AM CDT Mon May 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR NORTHEASTERN BENTON...NORTHERN MADISON...CARROLL AND NORTHEASTERN
WASHINGTON COUNTIES...

At 1014 AM CDT, severe thunderstorms were located along a line
extending from near Hiwasse to near Rogers to 6 miles southeast of
Springdale, moving east at 40 mph.

HAZARD...Tennis ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations in or near the path include...
Fayetteville...                   Springdale...
Rogers...                         Bentonville...
Berryville...                     Huntsville...
Eureka Springs...                 Bella Vista...
Lowell...                         Pea Ridge...
Green Forest...                   Elkins...
Bethel Heights...                 Highfill...
Gateway...                        Beaver...
Hindsville...                     Carrollton...
Rudd...                           Forum...

This includes Interstate 49 between mile markers 72 and 93.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

These are dangerous storms. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 3613 9416 3627 9422 3629 9430 3630 9431
      3634 9441 3640 9443 3650 9439 3650 9354
      3631 9330 3619 9330 3601 9406
TIME...MOT...LOC 1514Z 248DEG 35KT 3641 9432 3636 9412 3614 9403 

HAIL...2.50IN
WIND...<50MPH
 
$$
314 
WWUS54 KTSA 041529
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1029 AM CDT Mon May 4 2020

ARC007-015-087-143-041600-
/O.CON.KTSA.SV.W.0148.000000T0000Z-200504T1600Z/
Benton AR-Madison AR-Carroll AR-Washington AR-
1029 AM CDT Mon May 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR NORTHEASTERN BENTON...NORTHERN MADISON...CARROLL AND NORTHEASTERN
WASHINGTON COUNTIES...

At 1028 AM CDT, severe thunderstorms were located along a line
extending from Bentonville to 5 miles northwest of War Eagle to 2
miles west of Hindsville, moving east at 35 mph.

HAZARD...Two inch hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations in or near the path include...
Springdale...                     Rogers...
Bentonville...                    Berryville...
Huntsville...                     Eureka Springs...
Bella Vista...                    Lowell...
Pea Ridge...                      Green Forest...
Bethel Heights...                 Highfill...
Gateway...                        Beaver...
Hindsville...                     Carrollton...
Rudd...                           Forum...
Hobbs State Park...               Clifty...

This includes Interstate 49 between mile markers 76 and 93.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

These are dangerous storms. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 3619 9412 3627 9422 3629 9430 3630 9431
      3631 9433 3637 9429 3650 9426 3650 9354
      3631 9330 3619 9330 3606 9387
TIME...MOT...LOC 1528Z 258DEG 31KT 3638 9421 3633 9401 3616 9391 

HAIL...2.00IN
WIND...<50MPH
 
$$
521 
WWUS54 KTSA 041540
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1040 AM CDT Mon May 4 2020

ARC007-015-087-143-041600-
/O.CON.KTSA.SV.W.0148.000000T0000Z-200504T1600Z/
Benton AR-Madison AR-Carroll AR-Washington AR-
1040 AM CDT Mon May 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR NORTHEASTERN BENTON...NORTHERN MADISON...CARROLL AND NORTHEASTERN
WASHINGTON COUNTIES...

At 1040 AM CDT, severe thunderstorms were located along a line
extending from near Rogers to near War Eagle to 2 miles west of
Forum, moving east at 35 mph.

HAZARD...Two inch hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations in or near the path include...
Springdale...                     Rogers...
Bentonville...                    Berryville...
Huntsville...                     Eureka Springs...
Lowell...                         Pea Ridge...
Green Forest...                   Bethel Heights...
Gateway...                        Beaver...
Hindsville...                     Carrollton...
Rudd...                           Forum...
Hobbs State Park...               Clifty...
Withrow Springs State Park...     War Eagle...

This includes Interstate 49 between mile markers 76 and 82.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

These are dangerous storms. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 3627 9422 3632 9418 3639 9416 3650 9413
      3650 9354 3631 9330 3619 9330 3606 9387
      3619 9412
TIME...MOT...LOC 1540Z 289DEG 31KT 3632 9410 3625 9394 3619 9376 

HAIL...2.00IN
WIND...<50MPH
 
$$
497 
WWUS54 KTSA 041545
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1045 AM CDT Mon May 4 2020

ARC007-015-087-143-041600-
/O.CON.KTSA.SV.W.0148.000000T0000Z-200504T1600Z/
Benton AR-Madison AR-Carroll AR-Washington AR-
1045 AM CDT Mon May 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR NORTHEASTERN BENTON...NORTHERN MADISON...CENTRAL CARROLL AND
NORTHEASTERN WASHINGTON COUNTIES...

At 1045 AM CDT, severe thunderstorms were located along a line
extending from 2 miles east of Rogers to near Hobbs State Park to
near Forum, moving east at 40 mph.

These are very dangerous storms.

HAZARD...Baseball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles.

Locations in or near the path include...
Springdale...                     Rogers...
Bentonville...                    Huntsville...
Eureka Springs...                 Lowell...
Bethel Heights...                 Hindsville...
Rudd...                           Forum...
Hobbs State Park...               Clifty...
Withrow Springs State Park...     War Eagle...
Marble...                         Osage...
Rule...                           Goshen...
Avoca...                          Dryfork...

This includes Interstate 49 between mile markers 76 and 82.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

These are dangerous storms. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 3627 9422 3632 9418 3639 9416 3643 9396
      3640 9373 3630 9340 3619 9330 3606 9387
      3619 9412
TIME...MOT...LOC 1545Z 249DEG 35KT 3633 9407 3626 9391 3620 9373 

HAIL...2.75IN
WIND...<50MPH
 
$$
967 
WWUS54 KTSA 041550
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1050 AM CDT Mon May 4 2020

ARC007-015-087-143-041600-
/O.CON.KTSA.SV.W.0148.000000T0000Z-200504T1600Z/
Benton AR-Madison AR-Carroll AR-Washington AR-
1050 AM CDT Mon May 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR EAST CENTRAL BENTON...NORTHERN MADISON...SOUTHERN CARROLL AND
NORTHEASTERN WASHINGTON COUNTIES...

At 1050 AM CDT, severe thunderstorms were located along a line
extending from 3 miles east of Rogers to near Hobbs State Park to
near Forum, moving east at 40 mph.

These are very dangerous storms.

HAZARD...Baseball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles.

Locations in or near the path include...
Springdale...                     Rogers...
Huntsville...                     Lowell...
Bethel Heights...                 Hindsville...
Rudd...                           Forum...
Hobbs State Park...               Clifty...
Withrow Springs State Park...     War Eagle...
Marble...                         Osage...
Goshen...                         Dryfork...
Beaver Lake...                    Metalton...
Larue...                          Alabam...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These are dangerous storms. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 3622 9415 3629 9412 3637 9409 3639 9392
      3634 9377 3627 9349 3619 9330 3606 9387
      3619 9411
TIME...MOT...LOC 1550Z 249DEG 35KT 3634 9405 3627 9389 3621 9371 

HAIL...2.75IN
WIND...<50MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 6:13 AM CDT, 3 hours 44 minutes earlier.

Area forecast discussion, May 4, 6:13 AM CDT, 3 hours 44 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
613 AM CDT Mon May 4 2020

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
MVFR cigs will be somewhat patchy through the morning hours,
with the better chances of lower cigs at the northeast OK and
northwest AR sites. Strong to severe storms will develop along
a cold front after 20-21Z across northeast OK, with clusters of
storms impacting the area the remainder of the afternoon and
into the evening hours. Storms should exit southeast OK and west
central AR toward 04-05Z.

&&

.PREV DISCUSSION... /Issued 340 AM CDT Mon May 4 2020/

DISCUSSION...
The primary focus of this forecast will be the potential for
severe weather today, especially during the late afternoon into
the evening.

Early this morning a sfc warm front was situated near the Red
River and extends northwest to a sfc low in southeast CO. Warm
advection/moisture transport continues to strengthen this morning
north of the warm front. thus far only a few echoes have shown up
in the past hour or so from near KFSM to KPNC, but this should
increase over the next couple of hours. Elevated instability is
sufficient for a few strong or even severe elevated storms this
morning. Additional more widespread elevated convection likely
will spread across KS later in the morning, possibly moving into
far northeast OK and northwest AR.

By late afternoon, axis of very strong instability with sfc CAPE
in the 4000-5000 range will be oriented from south central into
northeast OK ahead of an approaching cold front. Cap should
weaken and be easily overcome by convergence along the front, with
thunderstorms rapidly developing. Forecast 0-6km shear in the
40-50 knot range with vectors oriented somewhat normal to the
front does support supercell structures initially, with forecast
lapse rates indicative for potential of very large hail (2-3
inch), and some potential for a few tornadoes as well. Storms
should expand and grow into several clusters with the damaging
wind threat becoming more prevalent through the evening. In
addition, storms may be slow moving at the onset, and given PWAT
values >1.5 inches, some potential exists for locally excessive
rainfall. Storms should push southeast of the area before 06z as
the front moves south of the area.

Dry weather with near normal temperatures will return Tue-Wed
before a stronger shortwave moves through the mean upper ridge in
the western U.S. by Thursday. Rain and thunderstorm chances will
increase during this period, with a fairly strong cold front
pushing through by Friday and bringing below normal temperatures
into the weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   86  54  74  51 /  80  60   0   0
FSM   86  59  75  49 /  30  80  10   0
MLC   86  57  74  50 /  10  80  10   0
BVO   83  53  73  50 /  80  30   0   0
FYV   79  54  71  48 /  50  80  10   0
BYV   75  54  69  46 /  50  80  10   0
MKO   85  56  72  50 /  50  80   0   0
MIO   80  54  70  48 /  80  80   0   0
F10   86  56  74  50 /  60  80   0   0
HHW   86  61  76  51 /   0  70  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION.....18
Hazardous weather outlook, May 4, 8:56 AM CDT, 1 hour 1 minute before
Hazardous Weather Outlook
National Weather Service Tulsa OK
856 AM CDT Mon May 4 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-051000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
856 AM CDT Mon May 4 2020

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

TORNADO.
	RISK...Limited.
	AREA...Most of eastern Oklahoma and northwest Arkansas.
	ONSET...After 3 pm.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Most of eastern Oklahoma and northwest Arkansas.
	ONSET...Through late morning across northeast Oklahoma and
            northwest Arkansas. After 3 pm across eastern Oklahoma and
            northwest Arkansas.

FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...After 3 pm.

HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...After 3 pm.

DISCUSSION...
Strong to severe storms will continue across northeast
Oklahoma, with development expanding into northwest Arkansas.
The strongest storms this morning will be capable of producing
golf ball size hail. These storms will move out of the area or
weaken by late morning.

Later today, the atmosphere is forecast to be extremely unstable this afternoon
across all of eastern Oklahoma and northwest Arkansas. Thunderstorms
are expected to develop after 2 pm along a cold front that will
be entering northeast Oklahoma. These storms will quickly become
severe, with several clusters of storms expected as the front
moves through eastern Oklahoma and northwest Arkansas the remainder
of the afternoon and evening. A few tornadoes will be possible,
along with large hail and damaging winds.

Here is the latest timing for the expected severe weather:

Northeast Oklahoma - 3 to 7 pm.
Southeast Oklahoma and northwest Arkansas - 5 to 10 pm.

Be weather aware this afternoon and evening. Make sure you have
multiple ways to receive severe weather watch and warning
information. Be prepared to take swift action if a warning is
issued for your area.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY and WEDNESDAY...No Hazards.
THURSDAY...Thunderstorm Potential...Heavy Rain Potential.
FRIDAY...Thunderstorm Potential.
SATURDAY and SUNDAY...No Hazards.

EXTENDED DISCUSSION...
After a dry Tuesday and Wednesday, thunderstorm chances along with
a severe weather threat return for Thursday into early Friday. Next
weekend is looking dry with below normal temperatures.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, May 4, 8:05 AM CDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Tulsa OK
805 AM CDT Mon May 4 2020

OKZ057-061-062-041345-
Craig OK-Rogers OK-Mayes OK-
805 AM CDT Mon May 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CRAIG...NORTHEASTERN
ROGERS AND NORTHWESTERN MAYES COUNTIES UNTIL 845 AM CDT...

At 805 AM CDT, a strong thunderstorm was located over Chelsea, moving
northeast at 35 mph.

Nickel size hail will be possible with this storm.

Locations in or near the path include...
Vinita...                         Chelsea...
Big Cabin...                      White Oak...

This includes Interstate 44 between mile markers 269 and 287.

LAT...LON 3661 9504 3642 9544 3657 9556 3660 9551
      3660 9543 3664 9543 3679 9518
TIME...MOT...LOC 1305Z 237DEG 29KT 3654 9542
Local storm report, May 4, 9:16 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
916 AM CDT MON MAY 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 AM     HAIL             3 E CHELSEA             36.54N 95.38W
05/04/2020  M1.75 INCH       ROGERS             OK   PUBLIC

&&

PBS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 8:55 AM CDTSevere Thunderstorm WarningTSABenton65 min
May 4, 9:18 AM CDTSevere Thunderstorm WarningTSABenton, Washington57 min
May 4, 10:59 AM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington61 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.